... intercourse, I'm being referred to gynaecologist for this and pain during intercourse also). What my question was, is there any chance that the bleeding could be my period? I'm still taking my pill and haven't missed any so don't understand what's going on. I'm going to phone the doctor in the morn but didn't want to make a big fuss incase there was just a possibility that it could be my period but dont see how it could come whilst still taking my pill. Thanks.b
ash; I really dought that it would be your period for one something is causing the pain with Sex and you seem to know your schedule of your period and you still have pills that your on. Not to worry you are doing all the right things call the doctor in the morning, And get into seeing the doctor as soon as they can get you in. Chuck1957 anyway you look at it better being safe than sorry.
- Yasmin Information for Consumers
- Yasmin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yasmin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jan 2012 • 1 answer
I take yasmin pill. But forgot to take it for 3 days so waited for 2 weeks till I started my period?
Posted 19 Feb 2013 • 1 answer
Posted 7 May 2014 • 1 answer
Posted 15 Feb 2015 • 1 answer
Posted 5 Sep 2015 • 1 answer